# SDR AALA2019122649013

- Difficulty date: December 22, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 55,480 hours, 23,300 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Jack
- Part number: D6031
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LOUD 400 MHZ TONE BLEED THRU AUDIO, SAFETY OF FLIGHT MAKES IT DIFFICULT TO  HEAR ATC IT APPEARS TO BE MIC JACK, IT APPEARS TO GO AWAY IF YOU PUSH DOWN ON MIC JACK. ALSO SEAMS TO HAPPEN WITH NOISE CANCELING HEAD SET. MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY USING DUAL PRONG BOOM MIC. SUGGEST REPLACING REU AS PRECAUTIONARY. A LATER FLIGHT 2319 REPORTS CAPTAIN HEADSET JACKS OPERATE NORMALLY. SUPPLEMENTAL INFORMATION: MAINTENANCE REPLACED CAPT HEADPHONE JACK (D6031) IAW WDM 23-51-11. OPS CHECK NORMAL IAW AMM 23-51-00. (CLOSED)
